Have you thought of having her blood tested for vitamin levels and hormones? I was hypothyroid as a kid and it was miserable, I was tired alot. Does she have any pigment problems like vitiiigo or hyperpigment?
I went to an MD--a real MD not a naturopath-- that does natural hormones and vitamins and he tests your levels of your vitamins and hormones properly and then prescribes the proper dose--not an overdose--of the needed vitamins. While it may not be a solution, it might help alot. The one I went to was an ob/gyn as well, but I could see them for this problem. It might be a simple nutritional thing. Is she anemic by any chance?
Many docs might jump to this or that drastic conclusion, but it would be nice if she could get thoroughly tested with regard to vitamins, hormones, and a few other thing so you could know exactly what is happwning. I feel much better with the changes I made per my doctor regarding hormones and vitamins.
Also, remember about
sleep studies, snoring, inadequate sleep too. Ihad very dry eyes from sjogrens and lots of growing painsand didn't sleep well so that made the hypothyroid worse.
I've been sick lately and either the infection (which is slow, long drawn out) or my medicine has causedmy lymphocytes to go up and it has made me really tired for over a month now.
Low blood sugar can cause fatigue espeically if she is excerising alot and not eating adequately to keep weight down. In that case, orange juice woud help me. Also my son gets like that from electrolyte imbalance from his epilepsy medicine. in that case gatorade would help him.
I'm really hoping this is something simple this time and easily treated. I hope Josh is doing well and will pray for you and your family.
Ills--Sjogrens-Lupus cond., AI polygland. dysfunction 2, hyper/hypopigment, scoliosis,kyphosis,stenosis, deg.,O.A.,spine surgeries, salivary/lymphectomies, NASH, COPD, RLS, UT/GI bleeds, hystero, brain/nerve damage,TB
Meds--INH,Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, HRT and Lidocaine patchs, Voltaren gel, Klonopin, Vicodin, Restasis, Albuterol, steroids